# SDR SWIA2025111700014

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 39,559 hours, 28,148 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932117
- Part serial: 19224H2978
- Condition: Cracked
- Location: Zone 200
- Part time: 9,501 hours, 8,644 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT LEFT WINDSHIELD CRACKED AND STARTED SMOKING.   (FLIGHT 3922) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 31192916 WITH THE FOLLOWING CORRECTIVE ACTION: REMOVED AND REPLACED FRONT LEFT WINDSHIELD IN REF TO AMM 56-11-01.
